# SDR JJBA20250408046

- Difficulty date: April 2, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N24128
- Make and model: Emb EMB-145XR
- Aircraft serial: 145700
- Aircraft time: 49,186 hours, 32,349 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR 66 CRACKED AT LEVEL OF STR 18L. SPLICE REPAIR ON LH REAR FUSE I FRAME 66, BTW STR 18L-19L CARRIED OUT. SPLICE AND NEW FRAME SECTION FABRICATED WITH AN ALTERNATE MATERIAL
